Limit search to available items
Book Cover
E-journal

Uniform Title Regular & chaotic dynamics (Online)
Title Regular & chaotic dynamics
Published 1996- : London, England : Turpion, 1996-
<May/Aug. 2011-> : New York, NY : Pleiades Pub
Vol. 1, issue 1 (1996)-
Online access available from:
SpringerLink    01 Jan. 2007-
View Resource Record  

Copies

Description Online resource
Notes Title from title screen (viewed Apr. 12, 2000)
Mode of access: World Wide Web
Latest issue consulted: Vol. 23, issue 5 (Sept. 2018) (SpringerLink, viewed Nov. 16, 2018)
Subject Nonlinear oscillations -- Periodicals
Stochastic processes -- Periodicals
Hamiltonian systems -- Periodicals
Form Electronic journal
Author Rossiĭskai͡a︡ akademii͡a︡ nauk. Otdelenie matematiki
Udmurtskiĭ gosudarstvennyĭ universitet
Moskovskiĭ gosudarstvennyĭ universitet im. M.V. Lomonosova
Moskovskiĭ t͡s︡entr nepreryvnogo matematicheskogo obrazovanii͡a︡
LC no. 2018207118 sn 00229636
ISSN 1560-3547
1560-3547
OTHER TI Regular & chaotic dynamics (Online)
Other Titles Regular and chaotic dynamics